# SDR GTIA2022071136521

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N918NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9259
- Aircraft time: 8,405 hours, 3,530 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 FLASHLIGHT FLASHES RED ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R&R R2 FLASH LIGHT ASSY. I.A.W CMM 25-60-02 OPS CHECK GOOD THIS CLEARS DMI#2924193-1 PLACARD REMOVED MOC NOTIFIED.
